USMLE Forums banner

1 - 7 of 7 Posts

·
Registered
Joined
·
4,342 Posts
Discussion Starter #1
Patient came with palpitation, muscle weakness, fever, mydriasis, dry mouth.
Which of the following drugs might the patient has taken?
a- atropin
b- ephedrin
c- botulinum toxin
d- edrophonium
e- benztropine
 

·
Registered
Joined
·
177 Posts
Patient came with palpitation, muscle weakness, fever, mydriasis, dry mouth.
Which of the following drugs might the patient has taken?
a- atropin
b- ephedrin
c- botulinum toxin
d- edrophonium
e- benztropine
That s botulinum toxin ,right? In infants we can find constipation and it is often the first symptom to occur.Those infants appear floppy,lethargic and have a weak cry and poor muscle tone
 

·
Registered
Joined
·
4,342 Posts
Discussion Starter #5
Yes

That s botulinum toxin ,right? In infants we can find constipation and it is often the first symptom to occur.Those infants appear floppy,lethargic and have a weak cry and poor muscle tone
Oh yeah, sure you are 100% right.
 

·
Registered
Joined
·
919 Posts
yep yep

botulinum toxin for sure.

atropin doesnt cause muscle weakness and fever. but a bacterial infection or viral could. plus the botulinum toxin notes is either in kaplan or FA. i remember reading it somewhere. :confused:
 
1 - 7 of 7 Posts
Top